# SDR UIEA2024051500391

- Difficulty date: May 15, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,835 hours, 20,716 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R4 DOOR SLIDE PRESSURE READING TOO HIGH( INSPECTED DOOR PRESSURE GAUGE WITHIN LIMITS IAW AMM 25-66-02. NO DEFECTS NOTED AT THIS TIME. )
